Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The minimal harmonic functions of sojourn processes of certain finite state Markov chains


Author: E. Bolthausen
Journal: Proc. Amer. Math. Soc. 77 (1979), 138-144
MSC: Primary 60J10; Secondary 60J50
MathSciNet review: 539647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To a finite state, discrete time Markov chain a new chain is constructed which counts the number of sojourns in each state. This sojourn process is a transient Markov chain. The minimal harmonic functions of this chain are identified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J10, 60J50

Retrieve articles in all journals with MSC: 60J10, 60J50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539647-X
PII: S 0002-9939(1979)0539647-X
Keywords: Markov chain, sojourn times, harmonic functions, Martin boundary
Article copyright: © Copyright 1979 American Mathematical Society